# SDR UALA2010111004175

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 80,327 hours, 9,127 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R5 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5 RT SIDE WILL NOT DISARM OR ARM.  FOUND THAT THE FORWARD SIDE OF THE GIRT BAR HAD JUMPED OUT OF ALIGNMENT.  PLACED BACK INTO ALIGNMENT, OPS NORMAL.
